MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SOLYX? BLUE; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA

BOSTON SCIENTIFIC CORPORATION SOLYX? BLUE; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Model Number M0068507010
Medical Device Problem Codes Premature Activation (1484); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a150103 captures the reportable event of premature deployment of mesh carrier from the shaft tip.
 
Event or Problem Description
It was reported that a solyx blue sis system device was used during a placement of midurethral sling with cystoscopy procedure on (b)(6) 2026.During the procedure, while placing the sling on the patients left side, the surgeon attempted to withdraw the delivery device to reposition the trajectory.During this maneuver, the mesh released from the device without releasing with the knob.When the surgeon attempted to remove the mesh, the mesh carrier detached from the mesh and was left inside the patient.No attempts were made to retrieve the retained mesh carrier.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.
 
Event or Problem Description
It was reported that a solyx blue sis system device was used during a placement of midurethral sling with cystoscopy procedure on (b)(6) 2026.During the procedure, while placing the sling on the patient's left side, the surgeon attempted to withdraw the delivery device to re-position the trajectory.During this maneuver, the mesh released from the device without releasing with the knob.When the surgeon attempted to remove the mesh, the mesh carrier detached from the mesh and was left inside the patient.No attempts were made to retrieve the retained mesh carrier.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a150103 captures the reportable event of premature deployment of mesh carrier from the shaft tip.Block h11: with all the available information, bsc concludes that the reported unretrieved device fragments (udf), premature deployment and detachment of device or device component were defined in the risk documentation.The device was not returned for evaluation; therefore, a product analysis could not be performed.A dhr review confirmed that the devices met all material, assembly, and performance specifications.A review was completed and confirmed that the events of unretrieved device fragments (udf), premature deployment and detachment of device or device component were defined in the risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.A review of the device instructions for use (ifu) was completed and the ifu cited: "mesh is considered a permanent implant.Removal of mesh or correction of mesh related complications may involve multiple surgeries." the single incision sling is not designed to be removed.However, the complainant reported that the surgeon attempted to reposition the device.During this attempt, excessive force was likely applied, resulting in detachment of the carrier.Based on the information available, a conclusion code of unintended use error caused or contributed to event was assigned to this investigation, as the user-device interaction caused or contributed to the event, including unintended inappropriate use of the device and incorrect sample preparation.

Brand Name
SOLYX? BLUE
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24612026
Report Number2124215-2026-14438
Device Sequence Number16035830
Product Code PAH
UDI-Device Identifier08714729961901
UDI-Public(01)08714729961901(17)281222(10)38246908
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K081275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068507010
Device Catalogue NumberM0068507010
Device Lot Number0038246908
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/20/2026
Date Device Manufactured12/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale
Patient Weight69 KG